Regularization of an inverse nonlinear parabolic problem with time-dependent coefficient and locally Lipschitz source term

Tuan Nguyen Huy, Nguyet Minh Mach, Mokhtar Kirane, Bandar Bin-Mohsin

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Mathematical Analysis and Applications
Volume449
Issue number1
Pages (from-to)697-717
Number of pages21
ISSN0022-247X
DOIs
Publication statusPublished - 1 May 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Nonlinear parabolic problem
  • Backward problem
  • Quasi-reversibility
  • Ill-posed problem
  • Contraction principle
  • ILL-POSED PROBLEMS
  • 111 Mathematics

Cite this

@article{f86286895109481c9702878fb8bd8769,
title = "Regularization of an inverse nonlinear parabolic problem with time-dependent coefficient and locally Lipschitz source term",
keywords = "Nonlinear parabolic problem, Backward problem, Quasi-reversibility, Ill-posed problem, Contraction principle, ILL-POSED PROBLEMS, 111 Mathematics",
author = "Huy, {Tuan Nguyen} and Mach, {Nguyet Minh} and Mokhtar Kirane and Bandar Bin-Mohsin",
year = "2017",
month = "5",
day = "1",
doi = "10.1016/j.jmaa.2016.11.083",
language = "English",
volume = "449",
pages = "697--717",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "1",

}

Regularization of an inverse nonlinear parabolic problem with time-dependent coefficient and locally Lipschitz source term. / Huy, Tuan Nguyen ; Mach, Nguyet Minh; Kirane, Mokhtar; Bin-Mohsin, Bandar.

In: Journal of Mathematical Analysis and Applications, Vol. 449, No. 1, 01.05.2017, p. 697-717.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Regularization of an inverse nonlinear parabolic problem with time-dependent coefficient and locally Lipschitz source term

AU - Huy, Tuan Nguyen

AU - Mach, Nguyet Minh

AU - Kirane, Mokhtar

AU - Bin-Mohsin, Bandar

PY - 2017/5/1

Y1 - 2017/5/1

KW - Nonlinear parabolic problem

KW - Backward problem

KW - Quasi-reversibility

KW - Ill-posed problem

KW - Contraction principle

KW - ILL-POSED PROBLEMS

KW - 111 Mathematics

U2 - 10.1016/j.jmaa.2016.11.083

DO - 10.1016/j.jmaa.2016.11.083

M3 - Article

VL - 449

SP - 697

EP - 717

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -